# SDR C8GA2010000015

- Difficulty date: August 5, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 78,691 hours, 40,290 cycles
- Engine: Pwa PW2037
- Engine time: 65,673 hours, 32,042 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF AT APPROX 700 FT  A STATUS MESSAGES WAS DISPLAYED "PRIMARY (L) ENGINE CONTROL". THE ACFT RETURNED TO DEPARTUE, WHERE IT LANDED WITHOUT INCIDENT.  POST FLIGHT INSP WAS PERFORMED. R & R THE NR 1 ENGINE EEC AND SWA.  PERFORMED OPS CHECKS ALL CHECKS NORMAL. ACFT WAS RETURNED TO SERVICE.
